# SDR 99FDEA00062

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 440 STRINGER 8L TOP OF STRINGER GOUGED.  BLENDED OUT GOUGE, OUT OF LIMITS.  INSTALLED DOUBLER PER SRM 53-10-3 FIG 2.
